RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 2, Pages 161–172 (Mi mz6919)  

This article is cited in 2 scientific papers (total in 2 papers)

On Appell polynomials

Yu. A. Kaz'min

M. V. Lomonosov Moscow State University

Abstract: Necessary and sufficient conditions are found for which a sequence of Appell polynomials forms a quasipower basis in $\forall A$ $(|z|<R)$, $0<R<+\infty$.

Full text: PDF file (867 kB)

English version:
Mathematical Notes, 1969, 6:2, 556–562

Bibliographic databases:

UDC: 517.5
Received: 10.04.1968

Citation: Yu. A. Kaz'min, “On Appell polynomials”, Mat. Zametki, 6:2 (1969), 161–172; Math. Notes, 6:2 (1969), 556–562

Citation in format AMSBIB
\Bibitem{Kaz69}
\by Yu.~A.~Kaz'min
\paper On Appell polynomials
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 2
\pages 161--172
\mathnet{http://mi.mathnet.ru/mz6919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=261017}
\zmath{https://zbmath.org/?q=an:0188.38007|0185.13703}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 2
\pages 556--562
\crossref{https://doi.org/10.1007/BF01093697}


Linking options:
  • http://mi.mathnet.ru/eng/mz6919
  • http://mi.mathnet.ru/eng/mz/v6/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Ibragimov, N. I. Nagnibida, “The matrix method and quasi-power bases in the space of analytic functions in a disc”, Russian Math. Surveys, 30:6 (1975), 107–154  mathnet  crossref  mathscinet  zmath
    2. Yu. F. Korobeinik, “Compound operator equations in generalized derivatives and their applications to Appell sequences”, Math. USSR-Sb., 31:4 (1977), 425–443  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:268
    Full text:146
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020